MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLED HANDLE: MEDIUM; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLED HANDLE: MEDIUM; LARYNGOSCOPE, RIGID
Model Number IPN915489
Medical Device Problem Code Continuous Firing (1123)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the light flickers prior to use.It seems as if the blade can not be fixed properly, leading to the light flickering.".
 
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The customer returned three actual 133300 rusch greenled handle: medium for investigation.The visual examination did not reveal any obvious defects or anomalies, as the devices appear typical.There were deep scratch marks noted on the internal locking mechanism of the three handles.These marks reveal that the devices have been used multiple times by the end user, and they are indicative of increased wear or groove is worn out.The functional inspection was performed per laryngoscope handle ifu by pushing downward on the blade to release it from the handle.The blade and handles were reattached and disassembled multiple times and it was noted that there is light flickering as reported in the complaint.The complaint cannot be confirmed because there were deep scratch marks noted on the internal locking mechanism of the handle and locking mechanism found to be damaged.These marks reveal that the device have been used multiple times by the end user, and they are indicative of increased wear and grove is worn out.The device history record for lot code 200601 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.The root cause of this complaint is deemed related to unintentional user error related because product ifu instructions state "always inspect the devices for damage or increased wear.Do not re-use damaged or worn devices" but in all three complaint devices, the groove was found to be excessive damaged and worn out.Corrective action is not required at this time as the root cause of this complaint is deemed related to unintentional user error related because product ifu instructions state "always inspect the devices for damage or increased wear.Do not re-use damaged or worn devices." the complaints of a light flickering in rusch greenled handle: medium products cannot be confirmed.The customer returned the three actual complaint samples of rusch greenled handle and visual examination did not reveal any obvious defects or anomalies as the devices appear typical.Functional testing revealed that the handles are flickers when connected with blade.There is light flickering on the handle as reported in the complaint.The complaint cannot be confirmed because there were deep scratch marks noted on the internal locking mechanism of the handles and locking mechanism found to be damaged of all three handles.These marks reveal that the device have been used multiple times by the end user, and they are indicative of increased wear and grove is worn out.Product ifu instructions state "always inspect the devices for damage or increased wear.Do not re-use damaged or worn devices." the products were manufactured at the chandigarh site in june 2020.The device history record 200601 was reviewed and no issue that could have contributed to the reported failure was noted.The devices were manufactured according to the release specifications.Based on the functional testing performed on the devices it is found that these are not justified complaints as root cause of these complaints are deemed related to unintentional user error related because product ifu instructions state "always inspect the devices for damaged or increased wear.Do not re-use damaged or worn devices.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
RUSCH GREENLED HANDLE: MEDIUM
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key16536782
Report Number8030121-2023-00006
Device Sequence Number17653113
Product Code CCW
UDI-Device Identifier14026704711694
UDI-Public14026704711694
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915489
Device Catalogue Number133300
Device Lot Number200601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown